MathSciNet Relay Station
MathSciNet bibliographic data
MR1759889 (2001g:46141) 46L35 (46L05)
Dadarlat, Marius Nonnuclear subalgebras of AF algebras. Amer. J. Math. 122 (2000), no. 3, 581–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement